# SDR HALA0100178

- Difficulty date: July 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - FLT 119 - SMOKE COMING FROM E/E COMPARTMENT, SUSPECT BATTERY RUNAWAY, PULLED BATTERY/CHARGER C/B.  REMOVED AND REPLACED BATTTERY AND CHARGER, OPS CHECK OF BATTERY CHARGING AND CYCLING OK.  (M)
